Next Article in Journal
The Complement of Binary Klein Quadric as a Combinatorial Grassmannian
Next Article in Special Issue
The Fractional Orthogonal Difference with Applications
Previous Article in Journal
The 1st Law of Thermodynamics for the Mean Energy of a Closed Quantum System in the Aharonov-Vaidman Gauge
Previous Article in Special Issue
Subordination Principle for a Class of Fractional Order Differential Equations
Article Menu

Export Article

Open AccessArticle
Mathematics 2015, 3(2), 444-480; doi:10.3390/math3020444

Sinc-Approximations of Fractional Operators: A Computing Approach

1
Mathematics Department, German University in Cairo, New Cairo City, 11835, Egypt
2
Mathematical Physics, University of Ulm, Ulm, D-89069, Germany
3
Mathematics, University of Utah, Salt Lake City, UT, 84112, USA
*
Author to whom correspondence should be addressed.
Academic Editor: Hari M. Srivastava
Received: 1 April 2015 / Accepted: 20 May 2015 / Published: 5 June 2015
(This article belongs to the Special Issue Recent Advances in Fractional Calculus and Its Applications)

Abstract

We discuss a new approach to represent fractional operators by Sinc approximation using convolution integrals. A spin off of the convolution representation is an effective inverse Laplace transform. Several examples demonstrate the application of the method to different practical problems. View Full-Text
Keywords: fractional calculus; Sinc methods; approximation; computation; integral equations; Hammerstein equation fractional calculus; Sinc methods; approximation; computation; integral equations; Hammerstein equation
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Baumann, G.; Stenger, F. Sinc-Approximations of Fractional Operators: A Computing Approach. Mathematics 2015, 3, 444-480.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top